Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Greenish yellow vaginal discharge with mucus during pregnancy. Taken antibiotics for bacterial vaginosis

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1586 Questions
i am 26 weeks pregnant, 4 weeks ago i was prescribed some antibiotics for bacteria vaginosis .....finished my course of med, but ive only just started losing greeny/yellow discharge and with some mucus . i have been wearing sanitary towels and sometimes it is brownish too , when i wipe it looks like snot :(
Posted Mon, 17 Sep 2012 in Vaginal and Uterus Health
Answered by Dr. Timothy Raichle 2 hours later

Hello, I would be happy to help you with your question.

In pregnancy, there is sometimes concern about discharge not only related to infection, but also in terms of an early change in the cervix itself. Signs of "changes in the cervix" might include: increased pressure, increased discharge, and blood tinging of the discharge (which might appear as a brownish discharge).

While what you are describing is likely a recurrent infection, it is worth getting it checked out with your OB/GYN. You are at a critical gestational age where determining that this is NOT an issue with your cervix would be very important. At the same time, a repeat culture could be obtained.

i hope this helps and good luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor